Topological algebras of kernels.
Aequationes mathematicae, Tome 27 (1984), pp. 220-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fredholm theory, faithful topology, Jacobson radical, strictly, irreducible representation, locally convex algebras of kernels
@article{AM2_1984__27_137025,
author = {Athanasios Kyriazis},
title = {Topological algebras of kernels.},
journal = {Aequationes mathematicae},
pages = {220--230},
year = {1984},
volume = {27},
zbl = {0596.46042},
url = {http://geodesic.mathdoc.fr/item/AM2_1984__27_137025/}
}
Athanasios Kyriazis. Topological algebras of kernels.. Aequationes mathematicae, Tome 27 (1984), pp. 220-230. http://geodesic.mathdoc.fr/item/AM2_1984__27_137025/